# SDR YENA201902210096

- Difficulty date: February 21, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 3760
- Aircraft time: 41,594 hours, 14,282 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Tripped
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 81, JFK-RNO. SLATS JAMMED AT ON APPROACH RECYCLE DID NOT WORK. DECLARED EMERGENCY FOLLOWED QRH AND LANDED. PERFORMED TSM 27-81-00-810-810-A FOUND NR 4 ACTUATOR TRIPPED ON THE LEFT HAND SIDE. RESET ACTUATOR AND LUBED SLAT SYSTEM AND PERFORMED OPS CHECK PER AMM 27-84-00-710-001-. NO FAULTS NOTED AC OK FOR SERVICE.
